# SDR UPS04441903

- Difficulty date: February 2, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  DURING WORK ACCOMPLISH FOR RAP, ITEM N672-46-28 AT BS 1960-1975 STR 45R-47R EXISTING PATCH FOUND NOT MATCH WITH SRM 53-30-03 FIG 19 AS PROVIDED BY CUSTOMER RE-DO THE REPAIR REQUIRE.  EXPANDED DOUBLER REPAIRED AS PER SRM 53-30-03 FIG 48 AT FX STA 1960 TO STA 1980 BETWEEN STR 45R AND STR 47R AREA SUBSEQUENT INSPECTION REQUIRE AS PER SRM 53-30-03 FIG 48 SHT 9 TABLE II & SHT 13 TABLE III.  THIS REINSPECTION WILL BE CONTROLLED BY EO B747-5330-13494-H.
